Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/37245
Type: Journal article
Title: The limits of capitalism: An approach to globalization without neoliberalism
Author: Broomhill, R.
Citation: Revue Canadienne D Etudes du Developpement-Canadian Journal of Development Studies, 2002; 23(1):168-171
Publisher: Inst Int Dev Co-op
Issue Date: 2002
ISSN: 0225-5189
RMID: 0020022684
Appears in Collections:Gender Studies and Social Analysis publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.